# SDR WX0A2022050274076

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 62,731 hours, 23,901 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 864869
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT CENTER EPSU BATTERY FAILED TEST / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38"
